# SDR AMTA200400338

- Difficulty date: March 23, 2004
- Submitted: July 30, 2004
- Operation: Air carrier
- Aircraft: N557TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32591
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Condition: Malfunctioned
- Location: Lt Strut
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE LT STRUT OH DET 2 INTERMITTENT.  PERFORMED FIM 26-12-00 FIG 104 SYSTEM OPS CORRECTLY.  PERFORMED STRUT OH DET SYSTEM, BITE PROCEDURE, COMPONENTS AND WIRE INTERFACE OPERATED CORRECTLY PER FIM 26-12-00 FIG 103.  (M)
